# SDR 99ZZZX1388

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23712
- Make and model: Beech 58TC
- Aircraft serial: TK67
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 642067
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INSPECTORS FOUND ENGINE MOUNT PN 102-91002B-131 PARTIALLY GROUND AWAY. CHARGER ILLEGALLY REPAIRED AND WOULD NOT FIT PROPERLY. PARTIES UNKNOWN GROUND AWAY MAJOR ENGINE TRUSS TO ALLOW INSTALLATION OF AN IMPROPER PART.  PER RAYTHEON, TRUSS REQUIRED MAJOR REPAIR.  NEW FACTORY EXHAUST STACK INSTALLED.  TRUSS REQUIRED REMOVAL AND WAS SENT OUT TO APPROVED CRS FOR REPAIR.  VERY EXPENSIVE REPAIR FOR ACFT OWNER.  THIS AIRCRAF'TS RECORDS SHOWED ACFT NOT MAINTAINED AT AN FAA APPROVED CRS.
